Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I hate acne too

Should I Go On A 2Nd Course Of Accutane?

I took accutane between October 2010 - February 2011. My dosage was 60mg/Day and it worked very well for me and the side effects were minimal. I thought I was lukcy, but after a mere 4-5 month my acne returned, less severe of course. so I went back onto the acne.org regimen, initially it worked well but It is getting less effective for some reasons, and the pimples are semi-cystic. I am not sure if I should go back onto accutane again, so I wanna see what you guys think about it. Is the cure rate higher? will I suffer from more side effects than I did the first time (which was minimal)? What about a low dosage but longer term? Thanks in advance, and any relevant input will be greatly appreciated!! rolleyes.gif

Edited by I hate acne too

Share this post


Link to post
Share on other sites

Need to know about this too.. I really want to go a second course. I was clear for a good 3-4 months before I broke out again.. not as bad but still noticeable.. Strangely I don't get any big bumps or anything like that but lot of red inflamed flat acne.

Share this post


Link to post
Share on other sites

I'm pretty sure the cure rate is higher the more times you go on the drug. There are many people here on their 2nd or 3rd course! But of course I'd talk with your dermatologist but I don't see why not. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×